Skip to Content

Join the 'Rheumatology' group to help and get support from people like you.

Rheumatology Questions

Related terms: Rheumatologist

 Clear

We found 26 questions associated with the 'Rheumatology' topic.

Can methotrexate make you nauseous all week long?

Posted 20 Nov 2013 by szar 4 answers

Lately I have been nauseous during the day and my intestines feel tender. My rheumatologist said I should only have acid reflux or nausea the day I take it but this is not my case.

If you have only started methylprednisolone on the first day and only had 3 tablets, can you safely?

Posted 18 Oct 2016 by rparson 0 answers

... stop at this point as I am waiting to hear back from rheumatologist?

Adalimumab - Is there help for those on a fixed income with getting Humira?

Posted 31 Aug 2016 by punfun123 2 answers

I have been off Humira since the first of this year because of my medical insurance changed. My current rheumatologist has increased my dosage of metrotrexate to .8 ml. At this time she is requesting I go back on Humira but I can not afford it. Is there help for people like me? Please advise. ...

Has anyone had a fibromyalgia flare after having major surgery? I need to have scoliosis surgery and

Posted 26 Jul 2016 by DancnDar 4 answers

... my orthopedic, my rheumatologist and even my son's rheumatologist say I will definitely have a major fibromyalgia flare up from the surgery. I am so scared and have been holding off the surgery for a year now. My pain doctor has been doing minor procedures to try and help keep the pain ...

Humira for Mild Psoriasis?

Posted 12 Jul 2016 by thejordancrew 1 answer

Hi. I've been dealing with a flare since January. I am 90% better. Just dealing with scalp and under army areas and some elbow joint pain. My rheumatologist wants to start me on Humira. I'm not sure I should since I have improved a great deal. He said to give it 12 Weekes on Humira. ...

Does MTX cause flushing in the face? This is a new side effect for me?

Posted 8 Jul 2016 by asterken 1 answer

I had my 8th round of MTX today. I am being treated for RA and Ankylosing Spondylitis. My face looks severely sunburned. I have not been in the sun since last weekend. My Rheumatologist is non responsive so asking him will be in vain.

Why am I always unbearable hot?

Posted 13 May 2016 by mal_bea 3 answers

So back in October of 2015 (when I was 18) I was but on cymbalta for depression and fibromyalgia by my rheumatologist. The first two weeks I was put on 30 mg which I was fine on it. Then he wanted to bump me up to a 60mg. This made me extremely hot. And I'm not just talking about over heating ...

Dapsone for rituximab induced pneumonia?

Posted 6 Jun 2016 by bienestaros 0 answers

My rheumatologist prescribed dapsone to prevent against a specific type of pneumonia which patients taking rituximab can be subject to. However, on the patient prescription information the pharmacy included with the medication and on the internet, nothing is mentioned of the use dapsone for which ...

What will take the horrific anxiety away that has occurred in the last 3 weeks from gabapentin?

Posted 23 Mar 2016 by uslady 4 answers

I am a female, 60 years old and have psoriatic and rheumatoid arthritis and fibromyalgia. Three months ago my rheumatologist added 300mg of Gabapentin to my daily treatment to help alleviate pain along with my Enbrel. He increased the dosage to 600mg three weeks ago. I developed horrific anxiety ...

Long term pain due to rabies vaccinations?

Posted 17 May 2016 by Julia 4444 0 answers

It's been approximately 16 months since I received the vaccines. The past say ten months I've been experiencing deep bone pain. Especially in my hips. I went to a rheumatologist for a complete work up and everything turned up normal. However, I'm still left with these pains in my ...

54 year old man with severe body pain?

Posted 5 Mar 2016 by bunkysgirl36 1 answer

My 54 year old husband is suffering from all over body pain, he gets muscle cramps in his legs that go into his chest, when he walks, body trembles, been to neurologist, rheumatologist, spine doctor, primary care physician. Been suffering for over 3 years cant get a straight answer from anyone, and ...

Anyone else having severe facial acne/cysts from Xeljanz? Also has same reaction from Orencia?

Posted 19 Jan 2016 by dianehome 0 answers

... Anyone else? Dermatologist and rheumatologist are confused. Thanks - Diane

Polymyalgia Rheumatica - Relapse and getting worse?

Posted 10 Sep 2015 by Taylorsgirl14 1 answer

My husband, 56 years old, was diagnosed with PMR in May, 2015. His condition is being "managed" by both his Rheumatologist and GP. He had the most relief when he was taking 30-40mg of prednisone daily. He has been placed on methyltrexate 8mg, weekly, apx 12 weeks ago and has been tapered ...

I have been taking oxybutynin for over a year. In the last 6 months, I have had severe dry mouth.?

Posted 21 May 2015 by Katzoo 2 answers

... I was diagnosed as having xerostomia. I haven't been able to eat solid food since last Dec. I have an appointment to see a rheumatologist in July. I have sores and blisters in my mouth and on my tongue. My teeth are also decaying. Has anyone else had these side effects while on this med? ...

Page 1 2 Next

Ask a Question

Search this Group